# SDR DALA1250260932

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 62,046 hours, 46,658 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE OVERHEAD EMERGENCY PATHWAY LIGHTING BETWEEN SEAT ROWS 16 TO 30 WERE INOPERATIVE.  MX FOUND A LOOSE CONNECTION AT THE BATTERY PACK AND SECURED.  THE FUNCTIONAL CHECK OF THE SYSTEM WAS SATISFACTORY.
